# SDR DALA2023011300282

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND COROSION ON COUNTER FRAME LOWER AREA AT AFT LAV G. COUNTER FRAME LOWER AREA AT AFT LAV G WAS REPAIRED PER ER/A 605058-14 PRI REV 0 AND REV 1. AND ER/A NO. 605058-14 REV. ORIGINAL.
